MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CER FEM HD 32/0MM T1; HIP PROSTHESIS

BIOMET UK LTD. BIOLOX DELTA CER FEM HD 32/0MM T1; HIP PROSTHESIS
Catalog Number 650-1162
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: g7 pps ltd acet shell 50d; item# 010000662; lot# 7067118.Tprlc 133 fp type1 pps ho 5.0; item# 51-101050; lot# 3799117.32mm i.D.Size d neutral liner; item# 30103204; lot# 64922381.Bone screw self-tapping 6.5 mm dia.25 mm length; item# 00625006525; lot# j7053823.Unknown apical hole plug; item# unknown; lot# unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient underwent an initial right total hip arthroplasty.Subsequently, following a fall due to unknow reasons, the patient visited the emergency room approximately one year and two months post the initial surgery.The patient was experiencing pain and difficulty with mobility.Imaging diagnosed a contusion and medication was given for pain management.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Medical records were provided and reviewed by a health care professional.The review identified: patient presented to er with acute exacerbation of hip pain after a fall 2 days prior, pain is worsening and radiates, patient has been using a crutch to assist her.On exam no deformity, leg shortening, or neurovascular deficit, rom intact.Ct performed due to poor mobility despite negative x-rays-also negative, no evidence of loosening or fracture.Diagnosed with contusion (bruise), resolved with elevation and icing.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOLOX DELTA CER FEM HD 32/0MM T1
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18921487
Report Number3002806535-2024-00101
Device Sequence Number6410612
Product Code LZO
UDI-Device Identifier00887868271564
UDI-Public(01)00887868271564(17)310819(10)3084053
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number650-1162
Device Lot Number3084053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight74 KG
Patient RaceWhite